Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 64, NWS Memphis, TN

April 6, 20256 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Apr 6, 2025, 2:21 AM CDT for 6 counties in Mississippi. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2025, 2:21 AM CDT (07:21 UTC)
Expired
Apr 6, 2025, 9:00 AM CDT
In force
7 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Prentiss County, MS, Tishomingo County, MS

The radar

The Columbus AFB radar (KGWX), 51 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

693 
WGUS54 KMEG 060721
FFWMEG
MSC017-057-081-095-117-141-061030-
/O.NEW.KMEG.FF.W.0064.250406T0721Z-250406T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
221 AM CDT Sun Apr 6 2025

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Eastern Chickasaw County in northeastern Mississippi...
  Itawamba County in northeastern Mississippi...
  Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...
  Eastern Prentiss County in northeastern Mississippi...
  Tishomingo County in northeastern Mississippi...

* Until 530 AM CDT.

* At 221 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tupelo, Amory, Fulton, Houston, Baldwyn, Iuka, Verona, Okolona, 
  Tombigbee State Park, Tishomingo State Park, Saltillo, Guntown, 
  Belmont, Shannon, Plantersville, Mantachie, Smithville, Tremont, 
  Tishomingo and Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3439 8879 3449 8879 3450 8865 3493 8817
      3489 8810 3409 8820 3381 8872 3381 8893
      3375 8893 3374 8916 3407 8882 3439 8881

FLASH FLOOD...RADAR INDICATED

$$

KRM
4 follow-up statements
007 
WGUS74 KMEG 060858
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
358 AM CDT Sun Apr 6 2025

MSC017-057-081-095-117-141-061030-
/O.CON.KMEG.FF.W.0064.000000T0000Z-250406T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chickasaw MS-Itawamba MS-Lee MS-Monroe MS-Prentiss MS-Tishomingo
MS-
358 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT EARLY THIS 
MORNING FOR EASTERN CHICKASAW, ITAWAMBA, LEE, NORTHERN MONROE, 
EASTERN PRENTISS AND TISHOMINGO COUNTIES...

At 358 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Tupelo, Amory, Fulton, Houston, Baldwyn, Iuka, Verona, Okolona, 
  Tombigbee State Park, Tishomingo State Park, Saltillo, Guntown, 
  Belmont, Shannon, Plantersville, Mantachie, Smithville, Tremont, 
  Tishomingo and Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3439 8879 3449 8879 3450 8865 3493 8817
      3489 8810 3409 8820 3381 8872 3381 8893
      3375 8893 3374 8916 3407 8882 3439 8881

FLASH FLOOD...RADAR INDICATED

$$

KRM
617 
WGUS54 KMEG 061016
FFWMEG
MSC017-057-081-095-117-141-061230-
/O.EXT.KMEG.FF.W.0064.000000T0000Z-250406T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
516 AM CDT Sun Apr 6 2025

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Eastern Chickasaw County in northeastern Mississippi...
  Itawamba County in northeastern Mississippi...
  Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...
  Eastern Prentiss County in northeastern Mississippi...
  Tishomingo County in northeastern Mississippi...

* Until 730 AM CDT.

* At 516 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tupelo, Amory, Fulton, Houston, Baldwyn, Iuka, Verona, Okolona, 
  Tombigbee State Park, Tishomingo State Park, Saltillo, Guntown, 
  Belmont, Shannon, Plantersville, Mantachie, Smithville, Tremont, 
  Tishomingo and Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3439 8879 3449 8879 3450 8865 3493 8817
      3489 8810 3409 8820 3381 8872 3381 8893
      3375 8893 3374 8916 3407 8882 3439 8881

FLASH FLOOD...RADAR INDICATED

$$

KRM
843 
WGUS54 KMEG 061217
FFWMEG
MSC017-057-081-095-117-141-061400-
/O.EXT.KMEG.FF.W.0064.000000T0000Z-250406T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
717 AM CDT Sun Apr 6 2025

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Eastern Chickasaw County in northeastern Mississippi...
  Itawamba County in northeastern Mississippi...
  Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...
  Eastern Prentiss County in northeastern Mississippi...
  Tishomingo County in northeastern Mississippi...

* Until 900 AM CDT.

* At 717 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Flooding impacts will continue, but no additional 
  rainfall is expected. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tupelo, Amory, Fulton, Houston, Baldwyn, Iuka, Verona, Okolona, 
  Tombigbee State Park, Tishomingo State Park, Saltillo, Guntown, 
  Belmont, Shannon, Plantersville, Mantachie, Smithville, Tremont, 
  Tishomingo and Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3439 8879 3449 8879 3450 8865 3493 8817
      3489 8810 3409 8820 3381 8872 3381 8893
      3375 8893 3374 8916 3407 8882 3439 8881

FLASH FLOOD...RADAR INDICATED

$$

KRM
837 
WGUS74 KMEG 061401
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
901 AM CDT Sun Apr 6 2025

MSC017-057-081-095-117-141-061411-
/O.EXP.KMEG.FF.W.0064.000000T0000Z-250406T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chickasaw MS-Itawamba MS-Lee MS-Monroe MS-Prentiss MS-Tishomingo
MS-
901 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN CHICKASAW, ITAWAMBA, 
LEE, NORTHERN MONROE, EASTERN PRENTISS AND TISHOMINGO COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT for a portion of 
North Mississippi.

Heavy rainfall has ended, however, areal flooding will continue 
across the area.

&&

LAT...LON 3439 8879 3449 8879 3450 8865 3493 8817
      3489 8810 3409 8820 3381 8872 3381 8893
      3375 8893 3374 8916 3407 8882 3439 8881

$$

AEH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 11:44 PM CDT, 2 hours 37 minutes earlier. Its key messages:

  • Updated at 1137 PM CDT Sat Apr 5 2025 -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena-West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts continue across much of the Midsouth. -Severe storms and excessive rainfall are expected to continue into tonight. -An Moderate Risk of severe weather is in effect for much of the Mid-South into tonight.
Area forecast discussion, Apr 5, 11:44 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
1144 PM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1137 PM CDT Sat Apr 5 2025

-A High Risk of excessive rainfall is in effect through tonight.
 Total rainfall amounts of 10 to 15 inches along and north of a
 Helena-West Helena to Holly Springs, MS to Savannah, TN line.
 This is not your average flood risk. Generational flooding with
 devastating impacts continue across much of the Midsouth.

-Severe storms and excessive rainfall are expected to continue
 into tonight.

-An Moderate Risk of severe weather is in effect for much of the
 Mid-South into tonight.

&&

.DISCUSSION...
(This evening through next Friday)
Issued at 401 PM CDT Sat Apr 5 2025

Generational Flooding continues to have devastating impacts
across a large portion of the Midsouth and will continue through
much of the night. Additionally, a risk of tornadoes continues
across much of north Mississippi. Conditions should improve Sunday
with cooler dry conditions expected next week.

Later this evening, as the disturbance approaches the Mississippi
River Valley, the front will abruptly stall and return south-
southeast sweeping across most of the Midsouth before midnight.
Conditions are most favorable for tornadoes from now through
midnight in northeast Mississippi, where the airmass is
undisturbed and quite unstable.

Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.

30/Sirmon

&&

.AVIATION...
(06Z TAFS)
Issued at 1137 PM CDT Sat Apr 5 2025

TS chances should continue to diminish at MEM and MKL over the
next few hours. TS will take considerably longer to clear TUP,
due to closer proximity to a low level instability axis.

Primary impact Sunday will be IFR CIGs, as upper trough axis
approaches. -SHRA coverage should decrease during the day under a
midlevel dry slot. A reinforcing cold front around 00Z will have
little impact other than perhaps increased gust potential for a
few hours. There is a signal in guidance for CIGs lifting to MVFR
at MEM toward 12Z Monday, as frontal depth deepens.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 7 AM CDT Sunday for ARZ009-018-026>028-035-036-
     048-049-058.

MO...Flood Watch until 7 AM CDT Sunday for MOZ113-115.

MS...Flood Watch until 7 AM CDT Sunday for MSZ001>005-007-008-010>014-
     020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch until 7 AM CDT Sunday for TNZ001>004-019>022-048>055-
     088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...PWB

In the hours before

Local storm report, Apr 5, 8:49 PM CDT, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
849 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     4 NNW Ecru              34.41N 89.04W
04/05/2025                   Union              MS   Storm Chaser

            Uprooted tree destroyed carport in Ingomar.

&&

MJ
Local storm report, Apr 5, 10:12 PM CDT, 4 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1012 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Dmg     3 SSE Tishomingo        34.59N 88.22W
04/05/2025                   Tishomingo         MS   County Official

            Trees and powerlines down on CR 23 in
            Dennis.

&&
Local storm report, Apr 5, 10:18 PM CDT, 4 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1018 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     Tstm Wnd Dmg     1 SSW Marietta          34.49N 88.48W
04/05/2025                   Prentiss           MS   County Official

            Large pine tree down across Highway 371
            about 100 yards south of CR 5490 about a
            mile south of Marietta.

&&
Local storm report, Apr 5, 10:20 PM CDT, 4 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
1020 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Flash Flood      3 SE Olive Hill         35.23N 88.00W
04/05/2025                   Hardin             TN   Emergency Mngr

            Flash flooding on Olive Hill Road in
            multiple places. Not passable to through
            traffic.

&&
Local storm report, Apr 5, 10:26 PM CDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1026 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     Flash Flood      3 NNE Thaxton           34.35N 89.16W
04/05/2025                   Pontotoc           MS   Trained Spotter

            Spotter report of flash flooding in the
            hurricane area near the Hurricane Baptist
            Church.

&&

SJM
Local storm report, Apr 6, 1:18 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
118 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     Flash Flood      2 W Memphis             34.92N 90.18W
04/06/2025                   DeSoto             MS   Emergency Mngr

            Flash flooding on Hwy 61 between Church Rd
            and Star Landing Rd. Blythe Rd to the west
            of there is closed as well and a water
            rescue was conducted in that area.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:09 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGAlcorn, Prentiss, Tippah, Union51 min
Apr 5, 7:14 PM CDTTornado WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tippah, Union46 min
Apr 5, 7:39 PM CDTTornado Warning Considerable damage threatMEGAlcorn, Prentiss, Tishomingo51 min
Apr 5, 7:42 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha48 min
Apr 5, 7:43 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGItawamba, Lee, Prentiss, Union32 min
Apr 5, 7:47 PM CDTFlash Flood WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union11 hr
Apr 5, 8:12 PM CDTTornado Warning Tornado observedMEGAlcorn, Prentiss, Tishomingo48 min
Apr 5, 8:19 PM CDTTornado WarningMEGAlcorn, Calhoun, Chickasaw, Lafayette, Lee, Pontotoc and 3 more41 min
Apr 5, 8:25 PM CDTFlash Flood WarningMEGBenton, Calhoun, Chickasaw, Coahoma, Lafayette, Marshall and 6 more9 hr
Apr 5, 8:53 PM CDTTornado WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more52 min
Apr 5, 9:39 PM CDTSevere Thunderstorm WarningMEGItawamba, Prentiss, Tishomingo25 min
Apr 5, 9:47 PM CDTTornado Warning Tornado observedMEGTishomingo13 min
Apr 5, 9:57 PM CDTFlash Flood WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more5 hr
Apr 5, 10:10 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lee, Pontotoc39 min
Apr 5, 10:18 PM CDTRiver Flood WarningMEGTunica24 days
Apr 5, 10:19 PM CDTRiver Flood AdvisoryMEGDeSoto57 hr
Apr 5, 10:20 PM CDTRiver Flood AdvisoryMEGCoahoma, Tunica6 days
Apr 5, 10:25 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss31 min
Apr 5, 10:31 PM CDTRiver Flood WarningMEGLafayette13 hr
Apr 5, 10:31 PM CDTTornado WarningMEGItawamba, Lee19 min
Apr 5, 11:18 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tishomingo3 hr
Apr 6, 2:14 AM CDTFlash Flood WarningMEGMonroe7 hr
Apr 6, 2:54 AM CDTAreal Flood WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more15 hr
Apr 6, 5:13 AM CDTAreal Flood WarningMEGBenton, Coahoma, Lafayette, Marshall, Panola, Quitman and 3 more13 hr
Apr 6, 5:15 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha3 hr
Apr 6, 5:22 AM CDTRiver Flood WarningMEGLee5 hr
Apr 6, 5:45 AM CDTAreal Flood WarningMEGAlcorn, Benton, Tippah, Tishomingo12 hr
Apr 6, 6:39 AM CDTRiver Flood WarningMEGCalhoun12 hr
Apr 6, 6:45 AM CDTAreal Flood WarningMEGAlcorn, Benton, Lafayette, Lee, Pontotoc, Prentiss and 3 more11 hr
Apr 6, 8:26 AM CDTAreal Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Panola, Pontotoc and 3 more10 hr
Apr 6, 8:57 AM CDTAreal Flood WarningMEGAlcorn, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more9 hr

Nearby

Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.